Alert archive / Nebraska / Frost Advisories in 2012

Frost Advisory 2, NWS Hastings, NE

October 4, 201219 counties in Nebraska

NWS Hastings, NE issued this frost advisory at Oct 4, 2012, 2:40 PM CDT for 19 counties in Nebraska. It took effect at Oct 5, 2012, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2012, 2:40 PM CDT (19:40 UTC)
In effect from
Oct 5, 2012, 1:00 AM CDT
Expired
Oct 5, 2012, 10:00 AM CDT
In force
9 hr
Issued by
NWS Hastings, NE

Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 51 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-237 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WWUS73 KGID 041940
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
240 PM CDT THU OCT 4 2012

...NEAR OR SUB FREEZING OVERNIGHT TEMPERATURES EXPECTED THROUGH
THE UPCOMING WEEKEND...

.AN UNSEASONABLY COLD CANADIAN AIRMASS WILL BRING NEAR OR SUB
FREEZING OVERNIGHT TEMPERATURES TO MUCH OF THE CENTRAL PLAINS
BEGINNING EARLY FRIDAY MORNING. WHILE THE COLDEST TEMPERATURES ARE
EXPECTED TO REMAIN ACROSS SOUTH CENTRAL NEBRASKA EARLY FRIDAY
MORNING...VERY COLD AIR WILL SPREAD FURTHER SOUTHWARD EARLY
SATURDAY AND SUNDAY MORNINGS...WITH KILLING FREEZES EXPECTED FOR
THE ENTIRE OUTLOOK AREA BY EARLY SUNDAY MORNING.

NEZ041-046>049-060>064-072>077-082>084-050400-
/O.NEW.KGID.FR.Y.0002.121005T0600Z-121005T1500Z/
/O.NEW.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-
YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND...
AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN
240 PM CDT THU OCT 4 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. 

* TEMPERATURE...NEAR FREEZING TEMPERATURES ARE EXPECTED ACROSS
  SOUTH CENTRAL NEBRASKA EARLY FRIDAY MORNING...WITH SUB FREEZING
  TEMPERATURES OF 20 TO 28 DEGREES EXPECTED ACROSS THE WATCH AREA
  BY EARLY SATURDAY MORNING.

* IMPACTS...PATCHY FROST DEVELOPMENT IS POSSIBLE...ESPECIALLY IN
  LOW LYING AREAS...EARLY FRIDAY MORNING. ANY FROST THAT MIGHT
  DEVELOP COULD HARM SENSITIVE VEGETATION IF LEFT UNPROTECTED. SUB
  FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A KILLING FROST
  EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NEZ085>087-050400-
/O.NEW.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...RED CLOUD...SUPERIOR...NELSON...HEBRON
240 PM CDT THU OCT 4 2012

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE...SUB FREEZING TEMPERATURES OF 28 TO 30 DEGREES
  EXPECTED ACROSS THE WATCH AREA BY EARLY SATURDAY MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A
  KILLING FROST EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KSZ005>007-017>019-050400-
/O.NEW.KGID.FZ.A.0003.121007T0600Z-121007T1500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
240 PM CDT THU OCT 4 2012

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURE...SUB FREEZING TEMPERATURES OF 28 TO 30 DEGREES ARE
  EXPECTED ACROSS PORTIONS OF NORTH CENTRAL KANSAS EARLY SUNDAY
  MORNING.

* IMPACTS...SUB FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A
  KILLING FROST EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ROSSI/JCB
3 follow-up statements
807 
WWUS73 KGID 050238
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT THU OCT 4 2012

...NEAR OR SUB FREEZING OVERNIGHT TEMPERATURES EXPECTED THROUGH
THE UPCOMING WEEKEND...

.AN UNSEASONABLY COLD CANADIAN AIRMASS WILL BRING NEAR OR SUB
FREEZING OVERNIGHT TEMPERATURES TO MUCH OF THE CENTRAL PLAINS
BEGINNING EARLY FRIDAY MORNING. WHILE THE COLDEST TEMPERATURES
ARE EXPECTED TO REMAIN ACROSS SOUTH CENTRAL NEBRASKA EARLY FRIDAY
MORNING...EVEN COLDER AIR WILL SPREAD FURTHER SOUTH EARLY
SATURDAY AND SUNDAY MORNINGS...WITH KILLING FREEZES EXPECTED FOR
THE ENTIRE OUTLOOK AREA BY EARLY SUNDAY MORNING.

NEZ041-046>049-060>064-072>077-082>084-051100-
/O.CON.KGID.FR.Y.0002.121005T0600Z-121005T1500Z/
/O.CON.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-
YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND...
AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN
938 PM CDT THU OCT 4 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE...NEAR FREEZING TEMPERATURES ARE EXPECTED ACROSS 
  SOUTH CENTRAL NEBRASKA EARLY FRIDAY MORNING...WITH SUB 
  FREEZING TEMPERATURES OF 20 TO 28 DEGREES EXPECTED ACROSS THE 
  WATCH AREA BY EARLY SATURDAY MORNING. 

* IMPACTS...PATCHY FROST DEVELOPMENT IS POSSIBLE...ESPECIALLY IN 
  LOW LYING AREAS...EARLY FRIDAY MORNING. ANY FROST THAT MIGHT 
  DEVELOP COULD HARM SENSITIVE VEGETATION IF LEFT UNPROTECTED. 
  SUB FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A KILLING 
  FROST EARLY SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NEZ085>087-051100-
/O.CON.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...RED CLOUD...SUPERIOR...NELSON...HEBRON
938 PM CDT THU OCT 4 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE...SUB FREEZING TEMPERATURES OF 28 TO 30 DEGREES 
  ARE EXPECTED ACROSS THE WATCH AREA BY EARLY SATURDAY MORNING. 

* IMPACTS...SUB FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A
  KILLING FROST EARLY SATURDAY MORNING. FREEZING TEMPERATURES
  COULD DAMAGE UNDRAINED OUTDOOR HOSES AND SPRINKLER SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KSZ005>007-017>019-051100-
/O.CON.KGID.FZ.A.0003.121007T0600Z-121007T1500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
938 PM CDT THU OCT 4 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURE...SUB FREEZING TEMPERATURES OF 28 TO 30 DEGREES 
  ARE EXPECTED ACROSS PORTIONS OF NORTH CENTRAL KANSAS EARLY 
  SUNDAY MORNING. 

* IMPACTS...SUB FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A
  KILLING FROST EARLY SUNDAY MORNING. FREEZING TEMPERATURES COULD
  DAMAGE UNDRAINED OUTDOOR HOSES AND SPRINKLER SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
385 
WWUS73 KGID 050835
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
335 AM CDT FRI OCT 5 2012

...COLD OVERNIGHT TEMPERATURES TO CONTINUE THROUGH THIS WEEKEND...

.FROST DEVELOPMENT WILL REMAIN POSSIBLE THIS MORNING...WITH COLDER
OVERNIGHT TEMPERATURES BOTH TONIGHT AND SATURDAY NIGHT LIKELY
PROVIDING A KILLING FROST ACROSS SOUTH CENTRAL NEBRASKA AND NORTH
CENTRAL KANSAS.

NEZ041-046>049-060>064-072>077-082>084-051700-
/O.CON.KGID.FR.Y.0002.000000T0000Z-121005T1500Z/
/O.CON.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-
YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND...
AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN
335 AM CDT FRI OCT 5 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING... 


* TEMPERATURE...NEAR-FREEZING TEMPERATURES ARE EXPECTED ACROSS
  SOUTH CENTRAL NEBRASKA EARLY THIS MORNING...WITH SUB-FREEZING
  TEMPERATURES EXPECTED ACROSS THE WATCH AREA BY EARLY SATURDAY
  MORNING.

* IMPACTS...FROST DEVELOPMENT IS POSSIBLE THIS MORNING. SUB-
  FREEZING TEMPERATURES ARE THEN EXPECTED TO RESULT IN A KILLING
  FROST EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NEZ085>087-051700-
/O.CON.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...RED CLOUD...SUPERIOR...NELSON...HEBRON
335 AM CDT FRI OCT 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...


* TEMPERATURE...SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE
  WATCH AREA BY EARLY SATURDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A
  KILLING FROST EARLY SATURDAY MORNING...THUS BRINGING AN END TO
  THE GROWING SEASON. THESE FREEZING TEMPERATURES COULD ALSO
  DAMAGE UNDRAINED OUTDOOR HOSES AND SPRINKLER SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KSZ005>007-017>019-051700-
/O.CON.KGID.FZ.A.0003.121007T0600Z-121007T1500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
335 AM CDT FRI OCT 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURE...SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE
  WATCH AREA BY EARLY SUNDAY MORNING.

* IMPACTS...SUB-FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN A
  KILLING FROST EARLY SUNDAY MORNING...THUS BRINGING AN END TO THE
  GROWING SEASON. THESE FREEZING TEMPERATURES COULD ALSO DAMAGE
  UNDRAINED OUTDOOR HOSES AND SPRINKLER SYSTEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

BRYANT
492 
WWUS73 KGID 051455
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
955 AM CDT FRI OCT 5 2012

...COLD OVERNIGHT TEMPERATURES TO CONTINUE THROUGH THIS WEEKEND...

.COLDER OVERNIGHT TEMPERATURES ARE EXPECTED BOTH TONIGHT AND
SATURDAY NIGHT...PROVIDING A KILLING FROST ACROSS SOUTH CENTRAL
NEBRASKA AND NORTH CENTRAL KANSAS.

NEZ041-046>049-060>064-072>077-082>084-052300-
/O.EXP.KGID.FR.Y.0002.000000T0000Z-121005T1500Z/
/O.CON.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-
YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...FULLERTON...LOUP CITY...ST. PAUL...
CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND...
AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS...
CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN
955 AM CDT FRI OCT 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING. 

TEMPERATURES HAVE WARMED UP THIS MORNING AND THE FROST ADVISORY
WILL BE ALLOWED TO EXPIRE. 

* TEMPERATURE...SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE
  WATCH AREA BY EARLY SATURDAY MORNING.

* IMPACTS...SUB- FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN
  A KILLING FROST EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NEZ085>087-052300-
/O.CON.KGID.FZ.A.0002.121006T0600Z-121006T1500Z/
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...RED CLOUD...SUPERIOR...NELSON...HEBRON
955 AM CDT FRI OCT 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...


* TEMPERATURE...SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS 
  THE WATCH AREA BY EARLY SATURDAY MORNING. 

* IMPACTS...SUB-FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN 
  A KILLING FROST EARLY SATURDAY MORNING...THUS BRINGING AN END 
  TO THE GROWING SEASON. THESE FREEZING TEMPERATURES COULD ALSO 
  DAMAGE UNDRAINED OUTDOOR HOSES AND SPRINKLER SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

KSZ005>007-017>019-052300-
/O.CON.KGID.FZ.A.0003.121007T0600Z-121007T1500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT
955 AM CDT FRI OCT 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...


* TEMPERATURE...SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS 
  THE WATCH AREA BY EARLY SUNDAY MORNING. 

* IMPACTS...SUB-FREEZING TEMPERATURES ARE EXPECTED TO RESULT IN 
  A KILLING FROST EARLY SUNDAY MORNING...THUS BRINGING AN END TO 
  THE GROWING SEASON. THESE FREEZING TEMPERATURES COULD ALSO 
  DAMAGE UNDRAINED OUTDOOR HOSES AND SPRINKLER SYSTEMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at Oct 4, 1:21 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Oct 4, 1:21 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
121 PM CDT THU OCT 4 2012

.AVIATION...18Z KGRI TAF...PREVAILING VFR CONDITIONS ARE EXPECTED
AT KGRI FOR THE NEXT 24 HOURS. WHILE VFR CIGS AND VISIBILITIES
WILL PREVAIL...EXPECT CLOUDS TO THICKEN AND LOWER SOME OVERNIGHT IN
RESPONSE TO AN APPROACHING DISTURBANCE...WITH CIGS REACHING ABOUT
5KFT BY DAYBREAK FRIDAY. WHILE THERE MAY BE A STRAY LIGHT
SHOWER ASSOCIATED WITH THIS DISTURBANCE...CONFIDENCE IS NOT HIGH
ENOUGH TO INCLUDE IN TAF AT THIS TIME. OTHERWISE...GUSTY NORTHERLY
WINDS WILL CONTINUE AT THE TERMINAL FOR THE NEXT FEW HOURS...WITH
WINDS SUBSIDING TO AROUND OR BELOW 10KTS OVERNIGHT...AS AN AREA OF
SURFACE HIGH PRESSURE NUDGES DOWN FROM THE NORTH.

&&

.PREV DISCUSSION... /ISSUED 800 AM CDT THU OCT 4 2012/

UPDATE...SENT AN UPDATE TO THE FORECAST TO REMOVE THE CHANCE OF
THUNDER ACROSS SOUTHEASTERN PORTIONS OF THE FORECAST AREA OVER THE
NEXT FEW HOURS...AS INSTABILITY AXIS IS PUSHING FURTHER EAST AND
ONLY A LIGHT SHOWER OR SPRINKLE CAN BE EXPECTED OVER THE NEXT
COUPLE OF HOURS. OTHERWISE...NO ADDITIONAL CHANGES MADE TO
PREVIOUS FORECAST AT THIS TIME.

PREV DISCUSSION... /ISSUED 451 AM CDT THU OCT 4 2012/

SHORT TERM...THROUGH SATURDAY NIGHT. ALTHOUGH CHANCES OF
LEGITIMATE...WIDESPREAD MEASURABLE PRECIPITATION WITHIN THE CWA
DURING THE NEXT 72 HOURS ARE GENERALLY QUITE LOW...THE FORECAST
PRESENTS PLENTY OF CHALLENGES PRIMARILY IN THE OVERNIGHT LOW
TEMPERATURE DEPARTMENT...WITH THE ULTIMATE QUESTION EACH OF THE
NEXT 3 NIGHTS BEING JUST HOW COLD WILL IT ACTUALLY GET...AS IT
COULD BE A DICEY BATTLE BETWEEN A VERY COOL AIRMASS AND CLOUD
COVER TRYING TO HOLD SOME AREAS UP A BIT. FOR NOW HAVE HELD OFF ON
ANY FROST/FREEZE HEADLINES...BUT WILL CONTINUE TO HIGHLIGHT IN THE
HAZARDOUS WEATHER OUTLOOK.

STARTING OFF RIGHT AWAY THIS MORNING...AS I TYPE A SOMEWHAT
SURPRISINGLY STRONG THUNDERSTORM WITH CONFIRMED PENNY/NICKLE HAIL
IS QUICKLY SLIDING EAST ACROSS JEWELL COUNTY KS...AND SHOULD BE
EXITING THE CWA WITHIN THE NEXT HOUR. EARLIER IN THE NIGHT...A FEW
OTHER STRONG STORMS LIKELY WITH SMALL HAIL ALSO AFFECTED NEB ZONES
INCLUDING BOTH THE FRANKLIN/MERRICK COUNTY AREAS. OTHERWISE...THE
VAST MAJORITY OF THE CWA IS DRY AT THIS HOUR...WITH STEADY
NORTHWEST WINDS OF 15-20 MPH AND HIGHER GUSTS SERVING AS THE MAIN
PRE-DAWN ISSUE...ALTHOUGH THE SPORADIC ADVISORY LEVEL SUSTAINED
SPEEDS OF 30+ MPH THAT WERE BEING REPORTED A FEW HOURS AGO HAVE
LARGELY TAMED DOWN A BIT. 08Z OBJECTIVE SURFACE ANALYSIS PUTS THE
LEADING EDGE OF THIS FIRST TRULY STRONG COLD FRONT OF THE FALL
SEASON ALONG A LINE FROM SOUTH CENTRAL KS TO WESTERN IA...HAVING
PASSED THROUGH THE ENTIRE CWA. THIS FRONT IS TRAILING FROM A
1005MB LOW OVER CENTRAL MN...WITH GUSTY NORTHWEST WINDS BEING
POWERED BY CONTINUED MODEST PRESSURE RISES WELL TO THE SOUTHEAST
OF AN EXPANSIVE 1036MB HIGH CENTERED OVER THE MT AREA.
ALOFT...WATER VAPOR IMAGERY AND SHORT TERM MODEL DATA CONFIRMS
STRENGTHENING ZONAL FLOW ACROSS THE CENTRAL PLAINS...ALONG THE
SOUTHERN PERIPHERY OF A STRONG MID LEVEL VORT MAX SWINGING EAST
ACROSS THE DAKOTAS INTO MN.

FOR THE FIRST FEW HOURS THROUGH SUNRISE THIS MORNING...HAVE
LINGERED A SCATTERED THUNDERSTORM MENTION ACROSS SEVERAL FAR
EASTERN/SOUTHEAST COUNTIES TO ACCOUNT FOR ONGOING ACTIVITY. THESE
SHOWERS/STORMS ARE GENERALLY TIED TO A STRONG ZONE OF
FRONTOGENESIS IN THE 850-700MB LAYER...AND ACCORDING TO 08Z
MESOSCALE ANALYSIS ARE TAKING FULL ADVANTAGE OF ONLY AROUND 500
J/KG OF ELEVATED CAPE...BUT WITH INCREASING DEEP-LAYER 0-6KM SHEAR
NOW UP INTO THE 30-40KT RANGE. WOULD EXPECT A CONTINUED THREAT OF
HAIL UP TO THE PENNY-ISH SIZE RANGE AS LONG AS THIS CONVECTION
CONTINUES TO LINGER IN SOUTHEAST ZONES EARLY THIS MORNING.

GETTING INTO THE OFFICIAL DAYTIME 12Z-00Z PERIOD...AT LEAST FOR
NOW CONTINUED TO LINGER A SCATTERED SHOWER/STORM MENTION IN A
HANDFUL OF FAR SOUTHEAST COUNTIES THROUGH 15Z...BUT ACCORDING TO
REFLECTIVITY TRENDS FROM THE 06Z HRRR THIS IS PROBABLY BEING PLENTY
GENEROUS...AS MOST CONVECTION SHOULD FINALLY BE OUT OF THE CWA BY
SUNRISE OR SO. ONCE THIS ONGOING PESKY STRONG CONVECTION GETS OUT
OF HERE...THE MAJORITY OF THE DAY SHOULD BE FAIRLY UNEVENTFUL AND
DRY WITHIN THE CWA...WITH SKIES FOR MOST OF THE DAY AVERAGING NO
WORSE THAN PARTLY CLOUDY IF NOT MOSTLY SUNNY. IT GOES WITHOUT
SAYING THAT THOSE NOT PAYING ATTENTION THE LAST FEW DAYS WILL BE
CAUGHT OFF GUARD BY THE 25-30 DEGREE DROP IN TEMPS FROM YESTERDAY.
KEPT HIGHS SIMILAR TO PREVIOUS FORECAST...BUT BASED ON EXPECTATION
OF SOME SUN AND DECENT MIXING...ACTUALLY NUDGED UP MOST AREAS 1-2
DEGREES...BUT STILL KEEPING NEARLY ALL AREAS A FEW DEGREES EITHER
SIDE OF 60. ALTHOUGH WINDS WILL REMAIN QUITE BREEZY THIS MORNING
WITH GUSTS OF AT LEAST 25-30 MPH STILL COMMON...A STEADY
DECREASING TREND WILL CONTINUE THROUGH THE DAY WITH SUSTAINED
SPEEDS THIS AFTERNOON AVERAGING AROUND 15 MPH OR LOWER.

TONIGHT...NORTH-NORTHEAST BREEZES OF NO MORE THAN 5-10 MPH WILL
PREVAIL CWA-WIDE AS SURFACE HIGH PRESSURE SETTLES DEEPER INTO THE
REGION. HOWEVER...CLOUD TRENDS WILL PROVE TRICKY...AS THE REGION
COMES UNDER INCREASING UPPER LEVEL JET ENTRANCE REGION DYNAMICS AS
A BROAD TROUGH CONTINUES SETTLING INTO THE CENTRAL/NORTHERN
PLAINS. ALTHOUGH THE FORECAST FOR TONIGHT WAS LEFT VOID OF PRECIP
MENTION...ISENTROPIC LIFT EVIDENT AROUND THE 700MB LEVEL SHOULD
PROMOTE A STEADILY EXTENDING BAND OF MID LEVEL CLOUDS ACROSS MOST
OF THE CWA ESPECIALLY AFTER MIDNIGHT...WITH THE BEST POTENTIAL FOR
PRECIP REMAINING WEST OF THE CWA. HOWEVER...CERTAINLY CANNOT RULE
OUT A FEW SPRINKLES LATE TONIGHT ESPECIALLY IN SOUTHERN ZONES BUT
WILL KEEP EVEN THIS MENTION OUT FOR NOW. ALTHOUGH MET/MAV GUIDANCE
CAME IN QUITE CHILLY FOR TONIGHTS LOWS...OPTED TO KEEP THE
OFFICIAL FORECAST AT LEAST 3 DEGREES ABOVE THIS GUIDANCE CONSENSUS
IN MOST AREAS TO ACCOUNT FOR EXPECTATION OF INCREASING CLOUDS
THROUGH THE NIGHT. THIS YIELDED A SLIGHTLY WARMER LOW TEMP
FORECAST THAN PREVIOUS...BUT STILL BRINGS MOST NEB ZONES INTO THE
LOW-MID 30S...BUT RANGING FROM UPPER 20S FAR NORTH TO UPPER 30S IN
MOST KS ZONES. ALTHOUGH A MARGINAL FREEZE AND/OR PATCHY FROST IS
VERY POSSIBLE TONIGHT ACROSS MOST NEB ZONES...THE UNCERTAINTY IN
HOW MUCH CLOUD COVER COULD HOLD THINGS UP...ALONG WITH THE FACT
THAT THE NEXT FEW NIGHTS SHOULD BE EVEN COLDER...HAS KEPT ME FROM
ISSUING A FORMAL FROST/FREEZE HEADLINE FOR TONIGHT AT THIS TIME.

FRIDAY DAYTIME...SUBTLE SHORTWAVE ENERGY CONTINUES TO TRACK WEST-
EAST ACROSS THE CWA UNDERNEATH ONE OF THE STRONGER...MOST
PERSISTENT UPPER LEVEL JETS SEEN IN AWHILE. PERSISTENT MID LEVEL
LIFT UNDERNEATH THIS JET CORE SHOULD KEEP PLENTY OF MID-HIGH
CLOUDS AROUND DURING THE DAY. AS FOR RAIN CHANCES...CONVERTED ZONE
FORECAST WORDING TO SLIGHT CHANCE OF LIGHT RAIN ACROSS MOST OF THE
CWA...WITH THE OVERALL BEST RISK FOR POSSIBLY A FEW HUNDREDTHS
TARGETING THE SOUTHWEST 1/2 OF THE AREA. IF THE LOW LEVEL THERMAL
PROFILE SETS UP JUST RIGHT...SUPPOSE A FEW SNOWFLAKES ARE POSSIBLE
DURING THE MORNING IN THE WEST AROUND THE DAWSON COUNTY AREA...BUT
WITH LIGHT RAIN MORE LIKELY TO DOMINATE HAVE LEFT THIS AS THE ONLY
PRECIP TYPE MENTION FOR NOW. FOR HIGH TEMPS NUDGED UP EASTERN
ZONES VERY SLIGHTLY BUT OTHERWISE LITTLE CHANGE WITH HIGHS IN MOST
AREAS ONLY LOW-MID 50S BUT MAYBE ONLY UPPER 40S IN PARTS OF THE
WEST.

FRIDAY NIGHT...A MID LEVEL SHORTWAVE OVER THE DAKOTAS WILL SINK
SOUTH TOWARD THE REGION...AS FAST ZONAL FLOW CONTINUES IN THE
UPPER LEVELS. LINGERED A SLIGHT CHANCE OF LIGHT RAIN IN FAR
SOUTHERN/SOUTHWEST ZONES THROUGH THE NIGHT...BUT THE LATEST TRENDS
HAVE BEEN FOR THE VAST MAJORITY OF THE CWA TO STAY DRY THROUGH THE
NIGHT WITH THE MAIN FOCUS FOR RAIN OR A RAIN-SNOW MIX HOLDING JUST
WEST OF THE CWA. AGAIN...CLOUD TRENDS WILL PROVE VERY TRICKY
REGARDING HOW COLD IT GETS...AS EXPECT A GRADIENT RANGING FROM
MORE CLEAR IN THE NORTHEAST TO MORE CLOUDY IN THE SOUTHWEST. SOME
OF MET/MAV GUIDANCE CAME IN QUITE COLD...AND ALTHOUGH DID NOT GO
QUITE AS LOW AS THIS GUIDANCE...DID LOWER LOWS A SOLID 2-5 DEGREE
FROM PREVIOUS FORECAST...NOW PUTTING MOST AREAS NORTH OF HIGHWAY 6
DOWN IN THE 20S AND AREAS SOUTH INTO KS MAINLY LOW-MID 30S. AS A
RESULT...UNLESS CLOUD WREAK HAVOC...MUCH OF THE NORTHERN 1/2 OF
THE CWA SHOULD REALIZE ITS FIRST HARD FREEZE OF THE SEASON...WITH
FREEZE HEADLINES A DECENT BET DURING THE NEXT FEW FORECAST CYCLES.

SATURDAY DAYTIME...THE AFOREMENTIONED SHORTWAVE TO THE NORTH DROPS
SOUTH OVER NEB...BUT WITH ANY APPRECIABLE FORCING FOR LIGHT PRECIP
STILL ONLY SKIRTING THE FAR SOUTHWESTERN CWA...WHERE A SLIGHT
CHANCE OF LIGHT RAIN WAS MAINTAINED. OTHERWISE...NUDGED UP HIGHS
VERY SLIGHTLY MOST AREAS BASED ON LATEST GUIDANCE CONSENSUS...BUT
WITH MOST AREAS ONLY LOW-MID 50S AND UPPER 40S SOUTHWEST.

FINALLY FOR SATURDAY NIGHT...CONFIDENCE IS FAIRLY HIGH THAT IT
WILL BE DRY CWA-WIDE...AND GENERALLY CLEARER THAN BOTH
TONIGHT/FRIDAY NIGHT AS THE MAIN MID LEVEL WAVE DEPARTS SOUTHEAST
TOWARD MO. FOR THOSE AREAS THAT DO NOT HARD-FREEZE FRIDAY
NIGHT...SATURDAY NIGHT IS STILL EXPECTED TO PRETTY MUCH PUT THE
NAIL IN THE COFFIN ON THE GROWING SEASON...WITH MOST IF NOT OF THE
CWA SETTLING AT LEAST INTO THE MID-UPPER 20S. IF THINGS GO AS
CURRENTLY ENVISIONED...FRIDAY NIGHT COULD FEATURE THE LAST FREEZE
WARNING OF THE SEASON IN ROUGHLY THE NORTHERN 1/2 OF THE
CWA...WITH THE SOUTHERN 1/2 LIKELY BEING FINISHED OFF SATURDAY
NIGHT. AS ALREADY STATED SEVERAL TIMES THOUGH...MID LEVEL CLOUD
TRENDS COULD POTENTIALLY THROW IN A WRENCH IN THESE PLANS
HOWEVER...ESPECIALLY IF THEY HOLD UP LOWS HIGHER THAN EXPECTED
FRIDAY NIGHT.

LONG TERM...STARTING 12Z SUNDAY. LONG TERM GUIDANCE SUGGESTS
NORTHWESTERLY TO QUASI-ZONAL MID AND UPPER LEVEL FLOW WILL
PERSIST OVER THE CENTRAL PLAINS DURING THE LONG TERM FORECAST
PERIOD. A PAIR OF MID LEVEL SHORTWAVES ARE ALSO EXPECTED TO PUSH
ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY DURING THE
LONG TERM FORECAST PERIOD...ONE DURING THE DAY MONDAY AND THE
OTHER ON TUESDAY. BEFORE THE PASSAGE OF THESE MID LEVEL SHORTWAVES
HOWEVER...SOUTHERLY LOW LEVEL FLOW AND RESULTANT WARM AIR
ADVECTION SHOULD PRESENT A WARMING TREND BOTH SUNDAY AND MONDAY.
THE INITIAL MID LEVEL SHORTWAVE ON MONDAY IS THEN EXPECTED TO
PROMOTE SURFACE CYCLOGENESIS OVER SOUTHERN ONTARIO...WITH AN
ASSOCIATED COLD FRONT EXPECTED TO SWEEP SOUTH/SOUTHEAST ACROSS THE
CENTRAL PLAINS EARLY TUESDAY. THE SECOND MID LEVEL SHORTWAVE ON
TUESDAY IS THEN EXPECTED TO PROVIDE A REINFORCING SHOT OF LOW
LEVEL COLD AIR ADVECTION TO THE AREA TUESDAY NIGHT INTO WEDNESDAY
MORNING WITH THE OPERATIONAL GFS...EC AND GEFS-MEAN ALL SUGGESTING
A ~1025MB SURFACE HIGH WILL SET UP SHOP NEAR OR OVER OUR AREA BY
12Z WEDNESDAY. GIVEN ALL THIS...WENT AHEAD WITH A COOLING TREND IN
TEMPERATURES TUESDAY AND WEDNESDAY.

DESPITE THE PASSAGE OF THESE LOW LEVEL BAROCLINIC ZONES...OVERALL
KINEMATIC FORCING APPEARS WEAK THROUGHOUT THE LONG TERM FORECAST. IN
ADDITION...FORECAST PROXIMITY SOUNDINGS FROM ACROSS THE CWA PER THE
OPERATIONAL GFS AND EC SUGGEST TROPOSPHERIC MOISTURE WILL BE FAIRLY
LACKING DURING THIS SAME TIME PERIOD. GIVEN ALL THIS...THE LONG TERM
FORECAST PERIOD REMAINS DRY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
KS...NONE.

&&

UPDATE/AVIATION...ROSSI
SHORT TERM...PFANNKUCH
LONG TERM...BRYANT
Hazardous weather outlook, Oct 4, 7:56 AM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
756 AM CDT THU OCT 4 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051300-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
756 AM CDT THU OCT 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

OVERNIGHT TONIGHT...LOW TEMPERATURES ACROSS MOST OF SOUTH CENTRAL
NEBRASKA ARE FORECAST TO SETTLE INTO THE LOW TO MID 30S. ALTHOUGH
A HARD FREEZE IS NOT LIKELY IN MOST AREAS...THESE TEMPERATURES
COULD POSSIBLY SUPPORT PATCHY FROST DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE POTENTIAL FOR A WIDESPREAD...HARD KILLING FREEZE OF 28
DEGREES OR COLDER IS STILL EXPECTED ON FRIDAY AND SATURDAY NIGHTS
WITHIN THE OUTLOOK AREA. ON FRIDAY NIGHT INTO SATURDAY
MORNING...LOW TEMPERATURES IN THE 20S ARE MOST FAVORED NEAR AND
NORTH OF HIGHWAY 6 IN SOUTH CENTRAL NEBRASKA...WHILE ON SATURDAY
NIGHT INTO SUNDAY MORNING...LOCATIONS FARTHER SOUTH INCLUDING
NORTH CENTRAL KANSAS WILL ALSO HAVE A CHANCE AT A HARD FREEZE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH/ROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 9:19 PM CDTSpecial Weather StatementGIDFranklin26 min
Oct 3, 9:47 PM CDTSpecial Weather StatementGIDWebster28 min
Oct 4, 2:40 PM CDTFreeze WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 16 more25 hr

Nearby

Frost Advisories in Nebraska, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.